• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Neurotoxicity from Noopept and Pramiracetam after cold turkey GABA transaminase inhibitor withdrawal?

noopept pramiracetam phenelzine nardil gaba

  • Please log in to reply
No replies to this topic

#1 melanthi0s

  • Member
  • 10 posts
  • 2
  • Location:United Kingdom
  • NO

Posted 04 November 2020 - 12:36 PM


I took 40-60 mg Noopept and 200-400 mg pramiracetam for some time a few months ago, ironically in an effort to "repair the damage" from the Nardil withdrawal (I clearly was not thinking straight and did not perform due diligence in researching the correct dosage and effects of these compounds).

 

My verbal intelligence, short term memory, and psychomotor speed seem to have decreased since that time. I struggle to pay attention to and comprehend verbal information. Also very emotionally dull, flat, and zombie-like.

 

 

Other users have reported long term damage from these substances:

 

https://www.longecit...ruined-my-life/

 

https://www.longecit...e-3#entry729041

 

 

 

Current stack: bacopa, lion's mane, fish oil, citicholine, B9, B12.

 

I have also been taking Semax occasionally.







Also tagged with one or more of these keywords: noopept, pramiracetam, phenelzine, nardil, gaba

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users